Article citationsMore>>

E. M. Reingold and X. Shen, “More Nearly-Optimal Algorithms for Unbounded Searching, Part II, the Transfinite Case,” SIAM Journal of Computing, Vol. 20, No. 1, 1991, pp. 184-208. doi:10.1137/0220011

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top